# SDR DALA2023032002083

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,947 hours, 30,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, 4 EMERGENCY EXIT LIGHTS AFT REPORTED OUT POST LANDING 29C/D 104 DOORS 607 608. CORRECTIVE ACTION: PERFORMED EMERGENCY LIGHT TEST ALL CK'S GOOD. (LP 4163672)
